# SDR EIAA2000120

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 65B903662
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - NR 4 PYLON HORSESHOE FRAME UPPER HORIZONTAL ANGLE HAD CRACK AT LEFT NAC STA 221.  REPLACED NR 4 PYLON HORSESHOE FRAME UPPER HORIZONTAL ANGLE PER SRM 51-10-01 AND SRM 51-30-02.  (X)
